Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Functions of exponential type in an angle and singularities of Taylor series


Author: Shmuel Agmon
Journal: Trans. Amer. Math. Soc. 70 (1951), 492-508
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0041222-5
MathSciNet review: 0041222
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Shmuel Agmon, Sur les séries de Dirichlet, Ann. Sci. École Norm. Sup. (3) 66 (1949), 263–310 (French). MR 0033352
  • [2] Shmuel Agmon, Fonctions analytiques dans un angle et propriétés des séries de Taylor, C. R. Acad. Sci. Paris 226 (1948), 1497–1499 (French). MR 0024971
  • [3] Shmuel Agmon, Sur deux théorèmes de Fabry, C. R. Acad. Sci. Paris 226 (1948), 1673–1674 (French). MR 0024972
  • [4] Shmuel Agmon, Sur le comportement d’une série de Taylor sur le cercle de convergence, C. R. Acad. Sci. Paris 226 (1948), 1875–1876 (French). MR 0024973
  • [5] V. Bernstein, Leçons sur les progrès récents de la théorie des séries de Dirichlet, Paris, Gauthier-Villars, 1933.
  • [6] R. P. Boas Jr., Entire functions bounded on a line, Duke Math. J. 6 (1940), 148–169. MR 0001295
  • [7] R. P. Boas Jr., A class of gap theorems, Duke Math. J. 15 (1948), 725–728. MR 0027059
  • [8] F. Carlson, Sur une classe de séries de Taylor, Upsala thesis (1914).
  • [9] -, Über Potenzreihen mit endlich vielen verschiedenen Koeffizienten, Math. Ann. vol. 79 (1919) pp. 237-245.
  • [10] M. L. Cartwright, On certain integral functions of order one, Quart. J. Math. Oxford ser. vol. 7 (1936) pp. 46-55.
  • [11] -, Some uniqueness theorems, Proc. London Math. Soc. vol. 41 (1936) pp. 33-47.
  • [12] Heinrich Claus, Neue Bedingungen für die Nichtfortsetzbarkeit von Potenzreihen, Math. Z. 49 (1943), 161–191 (German). MR 0009633, https://doi.org/10.1007/BF01174196
  • [13] R. J. Duffin and A. C. Schaeffer, Power series with bounded coefficients, Amer. J. Math. 67 (1945), 141–154. MR 0011322, https://doi.org/10.2307/2371922
  • [14] Eugène Fabry, Sur les points singuliers d’une fonction donnée par son développement en série et l’impossibilité du prolongement analytique dans des cas très généraux, Ann. Sci. École Norm. Sup. (3) 13 (1896), 367–399 (French). MR 1508933
  • [15] Ljubomir Ilieff, Analitisch nichtfortsetzbare Potenzreihen, Annuaire [Godišnik] Univ. Sofia. Fac. Phys.-Math. Livre 1. 42 (1946), 67–81 (Bulgarian, with German summary). MR 0021093
  • [16] Ljubomir Ilieff, Analytisch nichtfortsetzbare Potenzreihen, C. R. Acad. Bulgare Sci. Math. Nat. 1 (1948), no. 1, 25–28 (German). MR 0029978
  • [17] Ljubomir Ilieff, Über die Verteilung der singulären Stellen einer Klasse Dirichletscher Reihen in der Umgebung der Konvergenzgeraden, C. R. Acad. Bulgare Sci. Math. Nat. 1 (1948), no. 2-3, 19–22 (German). MR 0031554
  • [18] R. Jungen, Sur les séries de Taylor n’ayant que des singularités algébrico-logarithmiques sur leur cercle de convergence, Comment. Math. Helv. 3 (1931), no. 1, 266–306 (French). MR 1509439, https://doi.org/10.1007/BF01601817
  • [19] Norman Levinson, Gap and Density Theorems, American Mathematical Society Colloquium Publications, v. 26, American Mathematical Society, New York, 1940. MR 0003208
  • [20] F. Lösch, Über nichtfortsetzbare Potenzreihen mit Lücken, Math. Zeit. vol. 32 (1930) pp. 415-421.
  • [21] A. J. Macintyre, Laplace's transformation and integral functions, Proc. London Math. Soc. (2) vol. 45 (1938-1939) pp. 1-20.
  • [22] F. and R. Nevanlinna, Über die eigenschaften einer analytischer Funktion in der Umgebung einer singularen Stelle oder Linie, Acta Societatis Scientiarum Fennicae vol. 50, no. 5 (1922).
  • [23] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [24] A. Pfluger, Über das Anwachsen von Funktionen, die in einem Winkelraum regulär und von Exponentialtypus sind, Composito Math. vol. 4 (1937) pp. 367-372.
  • [25] G. Szegö, Tschebyscheffsche Polynome und nichtfortsetzbare Potenzreihen, Math. Ann. 87 (1922), no. 1-2, 90–111 (German). MR 1512103, https://doi.org/10.1007/BF01458039
  • [26] J. M. Whittaker and R. Wilson, Fabry’s theorem and the isolated essential singularity of finite exponential order, J. London Math. Soc. 14 (1939), 202–208. MR 0000682, https://doi.org/10.1112/jlms/s1-14.3.202

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0041222-5
Article copyright: © Copyright 1951 American Mathematical Society